A member asked:

Hi..i took three antihistamines by mistake when i was told to take only one at night. is this dangerous? each tablet is 120 gms

A doctor has provided 1 answer
Dr. John Chiu answered

Specializes in Allergy and Immunology

Likely Ok: Antihistamines have a high safety margin although the older antihistamines may have more side effects. It is unusual to have mistakenly taken 3 pills when most medication is based on 1 pill. You will have to be more careful in the future since other medications may not be as forgiving.

Answered 9/20/2016

1.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...